Подписаться
Anne-Therese Rauls
Anne-Therese Rauls
wissenschaftliche Mitarbeiterin am Fachbereich Mathematik, TU Darmstadt
Подтвержден адрес электронной почты в домене mathematik.tu-darmstadt.de - Главная страница
Название
Процитировано
Процитировано
Год
Generalized derivatives for the solution operator of the obstacle problem
AT Rauls, G Wachsmuth
Set-Valued and Variational Analysis 28 (2), 259-285, 2020
252020
Computation of a Bouligand generalized derivative for the solution operator of the obstacle problem
AT Rauls, S Ulbrich
SIAM Journal on Control and Optimization 57 (5), 3223-3248, 2019
16*2019
On the Characterization of Generalized Derivatives for the Solution Operator of the Bilateral Obstacle Problem
AT Rauls, S Ulbrich
SIAM Journal on Control and Optimization 59 (5), 3683-3707, 2021
42021
An inexact bundle method and subgradient computations for optimal control of deterministic and stochastic obstacle problems
L Hertlein, AT Rauls, M Ulbrich, S Ulbrich
SPP1962 Special Issue. ISNM, Birkhäuser, 2020
42020
Generalized Derivatives for Solution Operators of Variational Inequalities of Obstacle Type
AT Rauls
Verlag Dr. Hut, 2021
12021
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–5